# SDR FDEA201003050650

- Difficulty date: March 5, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 90,305 hours, 25,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604508
- Condition: Worn
- Location: Bs 1681-1781
- Part time: 90,304 hours, 25,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM STA 1681 TO STA 1781 AT RBL 76 HAS SEVERAL AREAS "MARKED" ON AND OR INSIDE TRACK THAT ARE WORN.  R & R SEAT TRACK FROM STA 1681 TO STA 1781 AT RBL 76 IAW SRM 53-70- 00 FIG 1, REPAIR CLASSIFIED AS MAJOR.
